4 doctors weighed in:
Hi I have this issue with blood pressure usually at 140 and i. Take meds but sometimes when I stay up on my feet for sometimes I feel heat my head?
4 doctors weighed in

Dr. Michael Jones
Family Medicine
3 doctors agree
In brief: These could be...
...Related. You may be one of the fortunate people who are given a warning that your blood pressure is too high.
For many it's the "silent killer". See your doctor.

In brief: These could be...
...Related. You may be one of the fortunate people who are given a warning that your blood pressure is too high.
For many it's the "silent killer". See your doctor.
Dr. Michael Jones
Dr. Michael Jones
Thank
1 comment
Dr. Bennett Werner
Alternatively, it's possible that your BP meds are causing a drop in BP when you're standing. Have you checked your BP during symptoms? Normal BP is <135/<85. People usually don't have symptoms until they've dropped >40 points standing or their BP is >220/120 (on the other end).
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors